Discussions By Condition: Medical Errors

Hormone Shot really hurts

Posted In: Medical Errors 4 Replies
  • Posted By: Anonymous
  • August 28, 2006
  • 04:05 PM

One month ago I received my monthly hormone shot, The nurse at my doctors office was a temp., and she didnt change the needle from the 18 gauge she drew it up with.
Now one month later I am still in severe pain. It has cause me not to walk well. I cant sleep, I cant put my shoes on without help. What do I do? please help!

Reply Flag this Discussion

4 Replies:

  • Sheila: Please Google RSD and read up on it. RSD can be caused by an injury, even a minor one. Many doctors do not know about RSD and of those that do, most do not know how to treat it. That being said, if it is RSD it is very very important to have it treated properly ASAP. I am not saying you have RSD but if you do it must be treated as it can become a lifetime disability and could spread to your entire body. Please educate yourself and if you have some of the symptoms get it checked out to be sure to protect yourself. Regards, LIl
    Diamond Lil 12 Replies
    • November 11, 2006
    • 08:56 PM
    • 0
    Flag this Response
  • Eeek!Same thing happened to me when I got a pain killer shot!It's possible that you've formed multiple myofascial trigger points from the ill-recieved shot.Fascia is the bodies largest organ, it covers EVERYTHING (separates muscle from muscle, skin from muscle, and muscle from bone) Sometimes, when this fascia is damaged (i.e. by an improperly given shot, or one that your body just decides it doesent want), it can ball up in the surrounding muscles, and become an extremely painfull knot.When that happens, it makes that particular muscle useless, which forces other surrounding muscles to "take up the slack" that they're not used to, causing "satelite trigger points". Ok, that was a lot of typing, so here's a site that may esplain quite a few things:http://www.sover.net/~devstar/lots on fibromyalgia AND Chronic myofascial pain.
    ShawneeGirl 37 Replies
    • November 24, 2006
    • 07:25 AM
    • 0
    Flag this Response
  • Myofascial pain is a possibility. You could also have nerve damage from the injection. See if you can find an acupuncturist or a naturopath who does myofascial release.All the best.Agape,searchingsam
    Anonymous 42,789 Replies
    • November 24, 2006
    • 10:00 AM
    • 0
    Flag this Response
  • It could have hit the sciatic nerve. Was it given on the right side? Hip?
    Anonymous 42,789 Replies
    • January 9, 2007
    • 07:13 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

8 Health Dangers of Depression

Unmanaged depression can take a toll on your physical health.

Best Cough & Cold Meds for Kids

Help your child feel better, faster.

What HIV Positive Women Should Know About Sex

You can have sex after an HIV diagnosis.

Food Choices for Diabetes

What, when and how much you eat affects your blood sugar.

6 Exercises for Multiple Sclerosis

Ease your way into these stretching and strengthening moves,

Advertisement